# SDR YENA2024012900120

- Difficulty date: January 27, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N324JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 388
- Aircraft time: 34,364 hours, 22,839 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 83 S28-29l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON SHEAR CLIP ON AFT COMPARTMENT STRUCTURE BTW FR83 AND STRINGER 28L/29L ; REF: TOMX W/O 2404 N/R 00090 STRINGER CLIP WAS REPLACED PER EMB-190 SRM 51-41-02 AND SRM 51-43-01 (CONSIDERED A MAJOR REPAIR).
